# SDR SIMA20150907001

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 41,398 hours, 34,843 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 3622009015
- Part serial: 0461
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOPERATIVE ON EICAS, AFTER TAKEOFF, DURING CLIMB OUT AT ABOUT 3000 FT.  TRANSFERRED TO NRWC 602-DFW-02484.  RESET HORIZONTAL STAB SYS & PERFORMED OPERATIONAL CHECK OF HORIZONTAL STABILIZER IAW AMM 27-40-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  R & R THE HORIZONTAL STABILIZER ACTUATOR IAW AMM 27-40-02.
